Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metric entropy of certain classes of Lipschitz functions


Author: A. C. Vosburg
Journal: Proc. Amer. Math. Soc. 17 (1966), 665-669
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9939-1966-0193624-0
MathSciNet review: 0193624
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. N. Kolmogorov, On certain asymptotic characteristics of completely bounded metric spaces, Dokl. Akad. Nauk SSSR (N.S.) 108 (1956), 385–388 (Russian). MR 0080904
  • A. N. Kolmogorov and V. M. Tihomirov, $\varepsilon $-entropy and $\varepsilon $-capacity of sets in function spaces, Uspehi Mat. Nauk 14 (1959), no. 2 (86), 3–86 (Russian). MR 0112032
  • A. N. Kolmogorov and V. M. Tihomirov, $\varepsilon $-entropy and $\varepsilon $-capacity of sets in functional space, Amer. Math. Soc. Transl. (2) 17 (1961), 277–364. MR 0124720
  • G. G. Lorentz, Approximation of functions, Holt, Rinehart and Winston, New York-Chicago, Ill.-Toronto, Ont., 1966. MR 0213785
  • G. G. Lorentz, Metric entropy, widths, and superpositions of functions, Amer. Math. Monthly 69 (1962), 469–485. MR 141926, DOI https://doi.org/10.2307/2311185
  • A. F. Timan, The order of growth of $\varepsilon $-entropy of spaces of real continuous functionals defined on a connected compactum, Uspehi Mat. Nauk 19 (1964), no. 1 (115), 173–177 (Russian). MR 0162909
  • A. G. Vituškin, Otsenka slozhnostn zadachi tabulirovaniya, Sovremennye Problemy Matematiki. Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1959 (Russian). MR 0117486
  • A. G. Vituškin, Theory of the transmission and processing of information, Pergamon Press, New York-Oxford-London-Paris, 1961. Translated from the Russian by Ruth Feinstein; translation editor A. D. Booth. MR 0132342

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

Article copyright: © Copyright 1966 American Mathematical Society